# SDR SWAA2014052928441

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 50,515 hours, 29,351 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 129.5 CRACKED 1 INCH ABOVE LOWER FLANGE IN VERTICAL STIFFENER 17.5 INCHES AFT OF FRONT LOWER SPAR CHORD.  REPAIRED RIB IAW SRM.
